Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the parabolas (or paraboloids) through the points common to two given conics (or quadrics)


Author: T. J. I'A. Bromwich
Journal: Bull. Amer. Math. Soc. 8 (1902), 386-388
DOI: https://doi.org/10.1090/S0002-9904-1902-00915-4
Cited work: Bull. Amer. Math. Soc., Volume 8, Number 3 (1901), 122--124
MathSciNet review: 1557915
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1902-00915-4